# SDR SWIA200413256

- Difficulty date: April 24, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 28,825 hours, 37,694 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8397
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 8,950 hours, 12,922 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FEEL A BINDING WHEN MOVING AILERONS.  REMOVED AND REPLACED AILERON SERVO WITH SERVICEABLE UNIT IAW EMB 120 MM CHAPTER 22-10-05.  OPS CHECK GOOD.
